MathSciNet Relay Station
MathSciNet bibliographic data
MR1923215 (2003h:52014) 52B11 (06A07 51M20 55P99)
Dong, Xun Alexander duality for projections of polytopes. Topology 41 (2002), no. 6, 1109–1121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement